Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Compact and quasinormal composition operators

Author: Raj Kishor Singh
Journal: Proc. Amer. Math. Soc. 45 (1974), 80-82
MSC: Primary 47B37
MathSciNet review: 0348545
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {C_\phi }$ be a composition operator on $ {L^2}(\lambda )$, where $ \lambda $ is a $ \sigma $-finite measure on a set $ X$. If $ X$ is nonatomic, then Ridge proved that no one-to-one composition operator $ {C_\phi }$, with dense range is compact. This result is generalized in the paper by removing one-to-one and dense range conditions. The quasinormal composition operators are also characterized in terms of commutativity with the multiplication operator induced by the Radon-Nikodym derivative of the measure $ \lambda {\phi ^{ - 1}}$ with respect to $ \lambda $.

References [Enhancements On Off] (What's this?)

  • [1] W. C. Ridge, Composition operators, Thesis, Indiana University, 1969.
  • [2] R. K. Singh, Composition operators (to appear).
  • [3] A. C. Zaanen, Integration, Completely revised edition of An introduction to the theory of integration, North-Holland, Amsterdam, Interscience, New York, 1967. MR 36 #5286. MR 0222234 (36:5286)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B37

Retrieve articles in all journals with MSC: 47B37

Additional Information

Keywords: Composition operators, compact operators, quasinormal composition operators, atomic measures, nonatomic measures
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society